2019
Том 71
№ 11

All Issues

Reva N. V.

Articles: 3
Article (Ukrainian)

Limit theorems for the solutions of linear boundary-value problems for systems of differential equations

Pelekhata O. B., Reva N. V.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 7. - pp. 930-937

UDC 517.927
We establish sufficient conditions for the sequence of solutions of general boundary-value problems for systems of linear ordinary differential equations of any order on a finite interval to be convergent in the uniform norm.

Article (Russian)

Limit theorems for the solutions of boundary-value problems

Mikhailets V. A., Pelekhata O. B., Reva N. V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 2. - pp. 216-223

We study the uniform limit with respect to a parameter for the solutions of a sequence of general boundary-value problems for systems of linear ordinary differential equations of any order on a finite interval. An essential generalization of the Kiguradze theorem (1987) for these problems is obtained.

Article (Russian)

Limit theorems for one-dimensional boundary-value problems

Kodlyuk T. I., Mikhailets V. A., Reva N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 1. - pp. 70-81

We study the limit with respect to a parameter in the uniform norm for solutions of general boundary-value problems for systems of linear ordinary differential equations of the first order. A generalization of the Kiguradze theorem (1987) to these problems is obtained. The conditions on the asymptotic behavior of the coefficients of the systems are weakened as much as possible. Sufficient conditions for the Green matrices to converge uniformly to the Green matrix of the limit boundary-value problem are found as well.